# SDR HNAA2018082400207

- Difficulty date: August 22, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 43,762 hours, 41,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDIS  626     33-51  0009560  22AUG18  RIC  CLOSE
      AFT CEILING EMERGENCY LIGHT DOES NOT ILLUMINATE
                                          28916    00 NGR
FACT  22AUG18  09:19  RIC
            R/R #4 BATTT IAW EMB-145 AMM 33-50-04. OPS CHECK GOO
            D
            P/N ON EMER BATT SUPPLY RPSI-B S/N 24448
            P/N OFF EMER BATT SUPPLY RPSI-B S/N C01608
